# SDR ASAA0080423

- Difficulty date: July 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING 30K CHECK CORROSION WAS FOUND ON SEAT TRACK, FS 1100-1307, LBL 22.REMOVED CORROSION AND FOUND TRACK OUT OF LIMITS FROM FS1100 TO 1165. REPLACED SEAT TRACK SECTION FROM FS 1040 TO 1165 IAW DC9 SRM 53-05, FIG 4B.
